# SDR AALA20060978

- Difficulty date: November 4, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N80052
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 460
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS FROM SEATS 16G TO 22G ARE DIM.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS SEATS 16G TO 22G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
